A SPECIAL CLASS OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS

Main Article Content

M. K. AOUF

Abstract




There are many special classes of univalent functions in the unit disc $U$. In this paper, we consider the special class $P^*(A,B,\alpha,\beta)$, $-1\le B<A \le 1$, $-1 \le B < 0$, $0 \le\alpha < 1$ and $0 < \beta\le 1$, of univalent functions mthe umt disc $U$. And it is the purpose of this paper to show some properties of this class.




Article Details

How to Cite
AOUF, M. K. (1996). A SPECIAL CLASS OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS. Tamkang Journal of Mathematics, 27(1), 1–13. https://doi.org/10.5556/j.tkjm.27.1996.4249
Section
Papers

References

M. K. Aouf, "On certain classes of univalent function, with negative coefficients" (Submitted)

V. P. Gupta and I. Aha.med, "Certain classes of univalent functions in the unit disc," Bull. Inst Math. Acad. Sinica, 5(1977),379-389

V. P. Gupta and P. K. Jain, "Certain classes of univalent functions with negative coefficients," Bull. Austral. Math. Soc. 14(1976), 409-416.

V. P. Gupta and P. K. Jain, "Certain classes of univalent functions with negative coefficients. II," Bull. Austral. Math. Soc. 15(1976), 467-473.

S. Owa, "On the distortion theorems. I," Kyungpook Math. J. 18(1978), 53-59.

S. Owa, "On the classes of univalent functions with negative coefficients." Math. Japon. 27(1982), 409-416.

S. Owa, "On the special classes of univalent functions," Tamkang J. Math. 15(1984), no. 2, 123-136

S. Owa, "A remark on the special classes of univalent functions," Math. Japon. 27(1982), no.5, 625-630.

S. Owa a.nd M. K. Aouf, "On subclasses of univalent functions with negative coefficients. II," Pure Appl. Math. Sci. 29(1989), no. 1-2, 131-139.

T. Sekine, S Owa and K. Nishimoto, "An application of the fractional calculus," J. Colllege Engng. Nihion Univ., Ser. B, 27(1986), 31-37

A. Schild and H. Silverman, "Convolitions of univalent functions with negative coefficients," Ann Univ. Mariae Curie-Sklodowska Sect. A, 29(1975), 99-107.

H. M. Srivastava, M. Saigo and S. Owa, "A class of distortion theorems involving certain operators of fractional calculus," J. Math. Anal. Appl. 131(1988), 412-420.